Alert archive / Minnesota / Special Weather Statements in 2013
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jun 27, 2013, 1:07 AM CDT for Cass County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 1:07 AM CDT (06:07 UTC)
- Expired
- Jun 27, 2013, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Duluth, MN
County Cass County, MN
The radar
The Duluth radar (KDLH), 184 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
116
WWUS83 KDLH 270607
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT THU JUN 27 2013
MNZ025-033-270630-
NORTH CASS-SOUTH CASS-
107 AM CDT THU JUN 27 2013
...HEAVY THUNDERSTORM ENTERING CASS COUNTY...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF WALKER...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
TEN MILE LAKE... WALKER... PHEASANT LAKE...
HACKENSACK...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4711 9467 4717 9467 4717 9465 4715 9436
4678 9449 4687 9467 4688 9467 4710 9468
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 27, 12:40 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 27, 12:40 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1240 AM CDT THU JUN 27 2013 .AVIATION...06Z TAF ISSUANCE... SEVERAL CLUSTERS OF RW/TRW POSSIBLE FIRST FEW HRS OF FCST NEAR KDLH/KHIB/KHYR TERMINALS OTHERWISE BR/FG EXPECTED UNTIL EARLY MORNING AROUND KDLH AND KHYR. GUSTY WINDS WILL INCREASE BY LATE MORNING THURSDAY AS UNIDIRECTIONAL FLOW IN MIXING LAYER ALLOWS MOMENTUM TRANSPORT FROM UPPER END OF MIXING LAYER. CLOUDS SHOULD INCREASE RAPIDLY LATE MORNING AND EARLY AFTERNOON WITH SCATTERED TO WIDESPREAD TSRA DEVELOPING..MAIN EFFECTS MAINLY NEAR KINL/KHIB/KDLH/KHYR. && .PREV DISCUSSION... /ISSUED 639 PM CDT WED JUN 26 2013/ AVIATION...00Z TAF ISSUANCE... PREVAILING VFR EXPECTED AT ALL TERMINALS THROUGH THE PERIOD. ADDITIONAL STRAY SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE THOUGH THE EVENING ACROSS NORTHEAST MINNESOTA AS A SECONDARY UPPER SYSTEM MOVES INTO THE CWA BEHIND THE SFC FRONTAL SYSTEM. MANY SITES RECEIVED SOME RAIN TODAY SO WILL ASSESS BR/FG POTENTIAL MORE CLOSELY IN NEXT FCST. MAY NEED TO AMEND CURRENT FCSTS BY MID EVENING IF RW/TRW COVERAGE INCREASES MORE THAN CURRENTLY PREDICTED. PREV DISCUSSION... /ISSUED 530 PM CDT WED JUN 26 2013/ UPDATE... HAVE ADJUSTED EVENING POPS ACROSS THE MINNESOTA ARROWHEAD REGION WHERE CURRENT RADAR IMAGERY IS SHOWING ONLY A FEW SMALL SHOWERS ALONG THE FRONTAL BOUNDARY. LATEST HIGH RES MODELS ARE SHOWING THE MN ZONES STAY DRY THROUGH THE EARLY EVENING...WITH ADDITIONAL SHOWERS AND AN ISOLATED STORM THROUGH THE LATE EVENING INTO THE EARLY MORNING HOURS. PREV DISCUSSION... /ISSUED 314 PM CDT WED JUN 26 2013/ SHORT TERM.../THROUGH THURSDAY/ THE PRIMARY CONCERN IS THE THREAT OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AS A LINE OF SHOWERS AND THUNDERSTORMS GRADUALLY MOVING ACROSS THE EASTERN FORECAST AREA AHEAD OF A TROUGH BOUNDARY MOVING THROUGH THE WESTERN FORECAST AREA. THE STORMS SEEM TO BE MOVING JUST AHEAD OF THE AXIS OF MAXIMUM MID LEVEL MOISTURE. THE LINE OF STORMS HAS BEEN GRADUALLY MOVING EAST...RESULTING IN STORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS. THERE IS A SMALL THREAT OF SEVERE STORMS ACROSS NW WISCONSIN THROUGH THIS AFTERNOON UNTIL THE LINE OF STORMS EXITS. THIS IS BECAUSE OF AMPLE INSTABILITY OF ABOUT 2000 TO 4000 J/KG OF MOST UNSTABLE CAPE ACCORDING TO THE SPC MESOANALYSIS. HOWEVER...THE LACK OF BULK WIND SHEAR IS LIMITING THE THREAT OF ORGANIZATION TO THE STORMS...AND THEREFORE LIMITING THE THREAT OF SEVERE WEATHER. WE NEED TO CONTINUE TO MONITOR THIS LINE OF STORMS CLOSELY...BUT IT LOOKS LIKE IT MAY EXIT NW WISCONSIN WITH NO SEVERE WEATHER. THROUGH TONIGHT...THERE WILL BE A LOW CHANCE OF ADDITIONAL SHOWERS AND STORMS ACROSS THE NORTHLAND IN THE WAKE OF A PASSING TROUGH OF LOW PRESSURE CURRENTLY IN THE WESTERN/CENTRAL FORECAST AREA. ALSO...THE MODELS ARE SUGGESTING THE SHORTWAVE NEAR THE MANITOBA/ND BORDER COULD CAUSE A FEW SHOWERS AND STORMS WHEN IT MOVES INTO THE WESTERN FORECAST AREA THIS EVENING. OVERNIGHT LOW TEMPERATURES SHOULD BE IN THE MID 50S TO LOW 60S. THURSDAY...THE TROUGH BOUNDARY IS GOING TO STALL ACROSS WESTERN ONTARIO AND EAST OF LAKE SUPERIOR. GUSTY WNW WINDS WILL DEVELOP BY THE AFTERNOON...AND THE MIXING AND HEATING WILL PROBABLY DEVELOP SOME SHOWERS AND THUNDERSTORMS ACROSS THE NORTHLAND BY THE AFTERNOON. THE BEST CHANCES OF PCPN WILL BE ACROSS THE MINNESOTA ARROWHEAD AND PARTS OF NW WISCONSIN. THE NAM12 IS INDICATING THE POTENTIAL FOR 500 TO 2000 J/KG OF CAPE...BUT OVERALL WIND SHEAR WILL WEAK TO MARGINAL FOR THE THREAT OF STRONG TO SEVERE STORMS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS THE FAR SE FORECAST AREA...NEAR PRICE COUNTY IN NW WISCONSIN...WHERE THE CAPE AND WIND SHEAR WILL BE THE HIGHEST. I INCREASED THE HIGH TEMPERATURES BASED ON THE LATEST BLEND OF MODELS AND MOS. HIGH TEMPERATURES SHOULD BE IN THE UPPER 70S TO LOWER 80S. LONG TERM.../THURSDAY NIGHT - TUESDAY/ MAIN FOCUS IN LONG TERM IS ON H50 VORT WITH CLOSED LOW THAT CENTERS OVER THE MINNESOTA ARROWHEAD/WESTERN LAKE SUPERIOR REGION THURSDAY NIGHT THROUGH FRIDAY NIGHT. HAVE INCREASED POPS ACROSS THE ERN ZONES TO ACCOUNT FOR THIS AS MODELS HAVE BEEN SHOWING GOOD RUN TO RUN CONSISTENCY. THERE IS MORE UNCERTAINTY IN THE WESTERN ZONES...INCLUDING THE INL TO BRD AREA...DUE TO MODEL DIFFERENCES IN HOW FAR WEST THE PRECIP SHIELD WILL ADVANCE AS THE VORT ROTATES AROUND THE LOW THROUGH SATURDAY. AS THE LOW DEPARTS LATE SAT/INTO SUNDAY...MUCH DRIER AIR WILL FILTER INTO THE NORTHLAND FROM ONTARIO. LONG WAVE RIDGING BUILDS OVER THE WESTERN CONUS/ROCKIES INTO NEXT WEEK. THIS WILL PLACE THE GREAT LAKES REGION IN A NORTHWEST FLOW WITH CHANCES FOR FAST MOVING WEAK SHORT WAVES TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS. HOWEVER...THE TRACK AND TIMING OF THESE SMALL-SCALE WAVES ARE DIFFICULT TO PIN DOWN SO HAVE KEPT EXTENDED MAINLY DRY AT THIS TIME. && .POINT TEMPS/POPS... DLH 82 57 74 58 / 30 10 50 40 INL 78 58 72 57 / 60 20 50 50 BRD 83 60 78 61 / 10 10 30 30 HYR 83 57 76 57 / 50 10 50 50 ASX 80 56 71 55 / 50 20 70 50 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...MILLER
Hazardous weather outlook, Jun 26, 9:03 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 903 PM CDT WED JUN 26 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-271130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 903 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT PARTS OF NORTHEAST MINNESOTA THIS EVENING...MAINLY NORTHWEST OF THE TWIN PORTS. SOME STORMS COULD BE STRONG OR SEVERE WITH HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSETTLED WEATHER WILL KEEP SMALL CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-271130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 903 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT PATCHY FOG IS POSSIBLE OVER WESTERN LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSETTLED WEATHER WILL KEEP SMALL CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH MUCH OF THE WEEK. CANNON MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 26, 9:59 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
959 PM CDT WED JUN 26 2013
MNZ018-026-270330-
NORTH ITASCA-SOUTH ITASCA-
959 PM CDT WED JUN 26 2013
...STORMS MOVING TOWARDS PENGILLY...
AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
WABANA LAKE TO WABANA LAKE TO MOOSE LAKE...MOVING SOUTHEAST AT 35
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
NASHWAUK AND TACONITE BY 1010 PM...
HILL ANNEX MINE STATE PARK AND PENGILLY BY 1015 PM...
BOVEY BY 1020 PM...
GOODLAND BY 1030 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4745 9379 4745 9357 4751 9337 4735 9307
4715 9307 4715 9308 4718 9338Special weather statement, Jun 26, 10:17 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1017 PM CDT WED JUN 26 2013 MNZ018-019-026-270330- CENTRAL ST. LOUIS-NORTH ITASCA-SOUTH ITASCA- 1017 PM CDT WED JUN 26 2013 ...STRONG STORM OVER NORTHERN ITASCA COUNTY... AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GUNN LAKE...MOVING SOUTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... RURAL ITASCA COUNTY AT 1030 PM GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4747 9297 4729 9312 4754 9377 4770 9359
Special weather statement, Jun 26, 10:38 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1038 PM CDT WED JUN 26 2013 MNZ018-019-026-035-270400- CENTRAL ST. LOUIS-NORTH ITASCA-NORTHERN AITKIN-SOUTH ITASCA- 1038 PM CDT WED JUN 26 2013 ...STRONG THUNDERSTORMS OVER EASTERN ITASCA COUNTY... AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BALSAM LAKE...MOVING SOUTHEAST AT 30 MPH. ANOTHER THUNDERSTORM WAS LOCATED 10 MILES EAST OF GRAND RAPIDS. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... COLERAINE... TACONITE... BOVEY... HILL ANNEX MINE STATE PARK... PENGILLY... NASHWAUK... MARBLE... KEEWATIN... CALUMET... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4746 9306 4692 9309 4744 9370 4763 9350 KK
Special weather statement, Jun 26, 11:01 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1101 PM CDT WED JUN 26 2013 MNZ019-026-035-037-270415- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH ITASCA- 1101 PM CDT WED JUN 26 2013 ...STRONG THUNDERSTORM OVER SOUTHEASTERN ITASCA COUNTY... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GOODLAND...MOVING SOUTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... ISLAND... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4708 9275 4686 9302 4709 9328 4726 9309 KK
Special weather statement, Jun 26, 11:16 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1116 PM CDT WED JUN 26 2013 MNZ019-026-035-037-270430- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH ITASCA- 1116 PM CDT WED JUN 26 2013 ...STRONG THUNDERSTORM OVER SOUTHWESTERN ST. LOUIS COUNTY... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF ISLAND...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... ISLAND... GOWAN... FLOODWOOD... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4702 9256 4675 9288 4703 9319 4717 9301 KK
Special weather statement, Jun 27, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT THU JUN 27 2013
MNZ025-033-270630-
NORTH CASS-SOUTH CASS-
107 AM CDT THU JUN 27 2013
...HEAVY THUNDERSTORM ENTERING CASS COUNTY...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF WALKER...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
TEN MILE LAKE... WALKER... PHEASANT LAKE...
HACKENSACK...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4711 9467 4717 9467 4717 9465 4715 9436
4678 9449 4687 9467 4688 9467 4710 9468
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:46 PM CDT | Special Weather Statement | DLH | Koochiching | 14 min |
| Jun 26, 7:58 PM CDT | Special Weather Statement | DLH | Koochiching | 17 min |
| Jun 26, 8:01 PM CDT | Special Weather Statement | DLH | Koochiching | 14 min |
| Jun 26, 8:15 PM CDT | Special Weather Statement | DLH | Koochiching | 15 min |
| Jun 26, 8:18 PM CDT | Special Weather Statement | DLH | Koochiching | 12 min |
| Jun 26, 8:32 PM CDT | Special Weather Statement | DLH | Itasca | 13 min |
| Jun 26, 8:40 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 50 min |
| Jun 26, 8:51 PM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| Jun 26, 9:15 PM CDT | Special Weather Statement | DLH | Koochiching | 15 min |
| Jun 26, 9:28 PM CDT | Severe Thunderstorm Warning | DLH | Itasca | 32 min |
| Jun 26, 9:43 PM CDT | Special Weather Statement | DLH | Koochiching | 32 min |
| Jun 26, 9:59 PM CDT | Special Weather Statement | DLH | Itasca | 31 min |
| Jun 26, 10:17 PM CDT | Special Weather Statement | DLH | Itasca | 13 min |
| Jun 26, 10:38 PM CDT | Special Weather Statement | DLH | Itasca | 22 min |
| Jun 26, 11:01 PM CDT | Special Weather Statement | DLH | 14 min | |
| Jun 26, 11:16 PM CDT | Special Weather Statement | DLH | Carlton | 14 min |
| Jun 27, 1:31 AM CDT | Special Weather Statement | DLH | Cass | 14 min |
| Jun 27, 1:46 AM CDT | Special Weather Statement | DLH | Cass | 14 min |
| Jun 27, 2:01 AM CDT | Special Weather Statement | DLH | Cass | 19 min |
| Jun 27, 2:09 AM CDT | Special Weather Statement | DLH | Itasca | 21 min |
| Jun 27, 2:30 AM CDT | Special Weather Statement | DLH | Itasca | 15 min |
| Jun 27, 2:48 AM CDT | Special Weather Statement | DLH | Itasca | 27 min |
| Jun 27, 3:17 AM CDT | Special Weather Statement | DLH | Itasca | 18 min |
| Jun 27, 3:54 AM CDT | Special Weather Statement | DLH | Saint Louis | 21 min |
| Jun 27, 4:00 AM CDT | Special Weather Statement | DLH | Carlton | 15 min |
| Jun 27, 4:22 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Jun 27, 4:25 AM CDT | Special Weather Statement | DLH | Carlton | 20 min |
| Jun 27, 4:50 AM CDT | Special Weather Statement | DLH | Lake | 25 min |
| Jun 27, 5:07 AM CDT | Special Marine Warning | DLH | 23 min | |
| Jun 27, 5:10 AM CDT | Special Weather Statement | DLH | Lake | 20 min |
| Jun 27, 5:30 AM CDT | Special Marine Warning | DLH | 45 min | |
| Jun 27, 12:19 PM CDT | Special Weather Statement | DLH | Cook, Lake, Saint Louis | 41 min |
| Jun 27, 1:09 PM CDT | Special Weather Statement | DLH | Lake | 36 min |
| Jun 27, 1:46 PM CDT | Special Weather Statement | DLH | Cook, Lake, Saint Louis | 59 min |
| Jun 27, 3:23 PM CDT | Special Weather Statement | DLH | Lake, Saint Louis | 52 min |
| Jun 27, 3:55 PM CDT | Special Weather Statement | DLH | Cook | 50 min |
| Jun 27, 5:56 PM CDT | Special Weather Statement | DLH | Lake | 19 min |
| Jun 27, 6:19 PM CDT | Special Weather Statement | DLH | Aitkin | 56 min |
| Jun 27, 6:29 PM CDT | Special Weather Statement | DLH | Carlton | 46 min |
| Jun 27, 6:00 AM CDT | Special Weather Statement | DLH | Bayfield | 30 min |
| Jun 27, 6:27 AM CDT | Special Weather Statement | DLH | Ashland | 18 min |
| Jun 27, 12:32 PM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Jun 27, 12:42 PM CDT | Special Weather Statement | DLH | Iron | 48 min |
| Jun 27, 2:52 PM CDT | Special Weather Statement | DLH | Ashland | 23 min |
| Jun 27, 4:00 PM CDT | Special Weather Statement | DLH | Ashland | 45 min |
| Jun 27, 4:20 PM CDT | Special Weather Statement | DLH | Iron | 55 min |
| Jun 27, 4:51 PM CDT | Special Weather Statement | DLH | Price | 24 min |
| Jun 27, 5:16 PM CDT | Special Weather Statement | DLH | Iron | 44 min |
| Jun 27, 6:07 PM CDT | Special Weather Statement | DLH | Price | 38 min |
Nearby
Special Weather Statements in Minnesota, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.